# SDR R61A201205240651

- Difficulty date: May 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 7,950 hours, 8,190 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547101105
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE/DENTS TO FORE RUDDER LOWER SKIN PANEL P/N 85547101-105.  BTAC MX REMOVED AND REPLACED THE FORE RUDDER LOWER SKIN PANEL IAW Q 400 SRM 51-40-07, 51-42-15, 51-42-05.  ALL WORK PERFORMED ON BTAC JOB 8416815 OP 5010.  A/C REMAINS IN TUS FOR A/C COMPLETION.
